Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item:

Title: The structure of 3-connected matroids of path width three
Authors: Hall, R
Oxley, J
Semple, C
Publication Date: 2007
Publisher: Elsevier
Citation: European Journal of Combinatorics. 28 (3) 964-989
Abstract: For the abstract of this paper, please see the PDF file.
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science

Files in This Item:

File Description SizeFormat
The structure of 3-connected matroids of path width three.pdf294.46 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan